# SDR DXTA2023092796530

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N768QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20534
- Aircraft time: 9,239 hours, 5,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR HANDLE: CARGO DOOR HANDLE NEEDS EVALUATION. AMBER CARGO DOOR OPEN CAS ILLUMINATED APPROXIMATELY 700 AGL ON APPROACH. DOOR HANDLE AND PRESSURE DOOR WERE IN OPEN POSITION AFTER SHUTDOWN. //SIGNOFF// CONDUCTED A VISUAL INSPECTION OF THE BAGGAGE DOOR LOCKED PROXIMITY SENSOR AND BAGGAGE DOOR LATCH MECHANISM TEST. INDICATIONS AND OPERATION OF THE BAGGAGE DOOR ARE NORMAL AT THIS TIME.  MAINTENANCE IAW CHALLENGER 350 AMM 52-31-05 AND 52-71-05.
